# SDR KCSA202211111212

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TE PANEL SUPPORT LEFT HAND WING ACCESS PANEL 552BB AFT TOP O/B SIDE APPROX WBL 261
